# SDR HALA2009022500066

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 12,223 hours, 29,932 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Condition: Damaged
- Location: Moveable Vane
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN ORDER TO FLY STRAIGHT AND LEVEL THE AILERON TRIM AND RUDDER TRIM HAD TO BE ALIGNED GREATLY TO THE RIGHT.  VISUAL CKS OF A/C FLT CONTROL, CONDITION SECURE CKS OK.  NO DEFECTS NOTED.  FOUND RT INBD MOVEABLE VANE TRACK SUPPORT BOTTOM BEARING DAMAGED.  REMOVED AND REPLACED BEARING. OPS CKS OK.
